# SDR CA991229004

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 676101238
- Condition: Failed
- Location: Flap
- Component: Wing Flap System
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION INTO A RECURRENT FLAP CAUTION LIGHT LED TO THE REPLACEMENT OF THE GREEN SYSTEM RESOLVER ON THE FLAP POWER UNIT.
